Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. I. Arnold
Title: Geometrical methods in the theory of ordinary differential equations
Additional book information: Grundlehren der mathematischen Wissenschaften, Volume 250, Springer-Verlag, New York, 1983, x + 334 pp., $36.00. ISBN 0-3879-0681-9.

Review Information:

Reviewer: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 10 (1984), 305-310
DOI: https://doi.org/10.1090/S0273-0979-1984-15260-1